# SDR JJBA2018081407006

- Difficulty date: August 7, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N13161
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500805
- Aircraft time: 36,981 hours, 22,588 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Frames 16-17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAD THREE GOUGES UNDER THE UPPER TCAS ANTENNA FROM SURFACE CONTACT.  REPAIRED THE SKIN AT FRAMES 16 - 17, STRINGERS 1L - 1R.
